# SDR CALA2017090403052

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737924ER
- Aircraft serial: 43535
- Aircraft time: 12,107 hours, 4,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Worn
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT RIGHT GALLEY DOOR EMERGENCY SLIDE GIRT BAR IS NOT ATTACHED PROPERLY INSPECTED DOOR R1 GIRT BAR, REATTACHED GIRT Z FOLD HOOK AND LOOP TO BACKING PAN SHELF. OK TO CONTINUE.
